# SDR C2XA05BT059

- Difficulty date: August 16, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 7,265 hours, 3,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL---CO3279, CREW REPORTED EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED INVERTER, OPS CHECKED AND RETURNED TO SERVICE GOOD.
